# SDR AALA201602299010

- Difficulty date: February 15, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 51,089 hours, 19,015 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D554710020000000
- Part serial: TS2775
- Condition: Saturated
- Location: Rudder
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  RUDDER HAS EVIDENCE OF TRAPPED WATER ON THE RT SIDE AT THE TE NEAR THE FASTENERS IN TWO LOCATIONS, BETWEEN RUDDER STATIONS 120 & 163 & BETWEEN 249 & 389.  RUDDER WAS REPAIRED IAW EA 258302.
